Review: could Vitamin c cause Henoch-schonlein purpura?
Summary: there is no Henoch-schonlein purpura reported by people who take Vitamin c yet.
We study 1,154 people who have side effects while taking Vitamin c from FDA and social media. Find out below who they are, when they have Henoch-schonlein purpura and more.
You are not alone: join a mobile support group for people who take Vitamin c and have Henoch-schonlein purpura >>>
Vitamin c has active ingredients of L-ascorbic acid. It is often used in health. (latest outcomes from 1,532 Vitamin c users)
Henoch-schonlein purpura (inflammation of the blood vessels in the skin and other body organs) has been reported by people with high blood pressure, rheumatoid arthritis, crohn's disease, osteoporosis, type 2 diabetes. (latest reports from 1,973 Henoch-schonlein purpura patients)
On Feb, 2, 2015: No report is found
Do you have Henoch-schonlein Purpura while taking Vitamin C?
You are not alone! Join a mobile support group:
- support group for people who take Vitamin c
- support group for people who have Henoch-schonlein Purpura
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Can this medication be takin with progesterone and estrogen
I was just prescribed this medication just a bit nervous about adding a new medication. Can this medication be taken safely with what I am currently taking?
- How dangeros is shingles in 65 year old male and is it contageous
My freind is very sick, has not eaten in several days. Has large sores on his lower leg. Says he is in a lot of pain. He has not been to the doctor. I am very concearned about this.
- Is it possible for me to stop taking advair without getting short of breath (2 answers)
I take these meds everyday the singulair I take one a day and the Advair I take twice a day. I take vitamin C on occasions. I do not feel bad but there are times when I have bad indegestion. Also my face is getting very round and I would like to know why? Is there any way I can maybe stop taking the advair? is there an alternative med
- Has anyone else acquired ecthyma as they were getting over henoch schonlein purpura?
My 11 year old daughter came down with Henoch Schonlein Purpura in September of 2013, following a sore throat. We thought maybe the throat is what caused the purpura, but she also had a black type of wound on her knee that could have very well been a spider bite, so we are not sure which of the two caused it. After months of battling and then horrid ulcers forming everywhere on her legs she was diagnosed with Henoch Schonlein Purpura with bullous hemorrhagic sores. I thought that it fit, but none of the pictures quite fit. So after going home and dealing with this and researching it for some time, we totally came to our own conclusion she did have HSP with Hemorrhagic Bullae, she had ecthyma, the pics and symptoms and way it healed all matched perfectly. Now most of them healed on their own leaving terrible, some crater type scarred areas and very dark in color. Pretty much deep brown/purple coloring in each healed ulcer. She also had necrotic tissue and eschars when the infection was at it's worst. So now the HSP has been long gone and it's now February of 2014 and she has one persistent ulcer that I am happy to report is finally making some progress, it was her largest one and it would shrink down to only needing a tiny band aid then get all the way back to half dollar size again. It is a vicious infection. At the children's hospital where she was admitted two different times for long periods of time, the learning docs were fascinated by her condition and not only the new docs but some really experienced veterans. When rounds took place, my daughter had an audience of 20-30 docs just in her room, so I know it's rare, for both to happen together. Anyhow, I just want to hear of anyone else who has even a nearly similar story! Is there anyone out there? As for the drug list, she is on nothing now. She was on all these interchanging while her infection was full blown. The ecthyma caused her so much pain, way more than the pain she felt from the HSP.She also never took the prednisone, it was given to have as a precaution if she had severe vomiting from the HSP. She never did. She did have blood in her stool. She just seems to have been sick so much since all this started, one cold after the other, she will complain her "pee" hurts one day and the next it will be okay. I just don't know which end is up for the kid and always worry about her kidneys because of the HSP. I am rambling now, any similarities? Someone please?
- I have nightmares almost every night with thrashing and kicking...is this caused by my medications (1 answer)
Diagnosed with sleep apnea 2 years ago and uses a C-pap machine every night.
More questions for: Vitamin c, Henoch-schonlein purpura
You may be interested at these reviews (Write a review):
- Lansoprazole and vitamin c drug interactions (1 response)
Whenever I use a gastric ulcer or gastric acid treatment drug and eat any food that contains vitamine C, like lemon, orange, etc. I get a strong skin allergy with swollen insecbyte type itching redness, that lasts about two days for each one.
More reviews for: Vitamin c, Henoch-schonlein purpura
Comments from related studies:
From this study (6 days ago):
had 2 stents put in sept. 2013 and since have heart pounding sensation especially after eating supper , can walk , skate , ride a bike for a few miles without any pain .......i have a feeling it may be lipitor as my legs ache at night shoulder joints hurt , no energy....lipitor seems to have a lot of side effects, could it be causing this pounding sensation also ?
From this study (2 weeks ago):
I have had 2 ocular migraines with elevated blood pressure this month. Could it be the Zantac? I took one last night for heartburn and had an ocular migraine this morning. Lately I have had a lot of flushing of the face and wake up with my face flushed in the morning although my blood pressure has been normal. I have had heartburn since taking the Lopressor and Norvasc and that is why I started on the Zantac OTC. I used to have ocular migraines about 30 years ago and they were related to decongestants.
Carmie on Jan, 26, 2015:
I am wondering if any of the above drugs could be causing my flashing lights type migraine. I do not have any severe pain with this. Could it be drug interaction and which one is causing the flushing of the face and heartburn. It did not start until I started the Lopressor and Norvasc.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.